# SDR CA070511009

- Difficulty date: May 11, 2007
- Submitted: June 7, 2007
- Operation: General aviation
- Make and model: Boeing 767328
- Aircraft time: 59,579 hours
- Engine: Ge CF680C2B6F
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Tie Bolt
- Part number: 2601483
- Condition: Sheared
- Location: Mlg Wheel
- Component: Main Wheel Assy, Messier, C20509000
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING ROUTINE WALKAROUND CHECK AFTER LANDING, A TIE BOLT FOR NR 2 MLG WHEEL WAS FOUND BROKEN.  BROKEN PARTS FOUND JAMMED IN THE BRAKE ASSY CAUSING DAMAGES TO BOTH WHEEL ASSY AND BRAKE ASSY. FURTHER INVESTIGATION ON GOING AS TO THE CAUSE OF BOLT FAILURE. (TC NR 20070511009)
